MAUDE Adverse Event Report: POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asevf073 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asevf073) have been reported from the same facility.Device not returned for evaluation.
 
Event or Problem Description
It was reported ct power injectors pressuring out.What they¿re being treated for: pancreatic adenocarcinoma, no pt.Harm.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of the ct power injector pressuring out during ct injection was inconclusive because the pressure/volumetric flowrate relationship could not be characterized.The product returned for evaluation was one 20ga x 1¿ powerloc max safety infusion set.Usage residues were observed throughout the sample and the safety mechanism was engaged.Crystalline precipitate was observed within the extension tubing.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.The effort required to flush the sample was comparable to that required when flushing a similar non-complainant device.Microscopic inspection of the sample was unremarkable.The presence of precipitate suggest that residue buildup within the deivce may have contributed to the reported event; however, the lack of ability to test the sample under power injection prevented confirmation of the reported event.Consequently this complaint is inconclusive at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12367011
Report Number3006260740-2021-03488
Device Sequence Number14437390
Product Code FPA
UDI-Device Identifier00801741047442
UDI-Public(01)00801741047442
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0142010
Device Lot NumberASEVF073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight85